# SDR DALA2023071205660

- Difficulty date: July 8, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP ANGLE BTW STA Y=158/171 APROX, BTW STA Y=195/207 APROX AND BTW RBL=54/60 AT PAX CABIN (W1). SUMMARY OF NRC 00413: CORROSION LEVEL 2. CUSP ANGLE BTW STA Y=158/171 APROX, BTW STA Y=195/207 APROX AND BTW RBL=54/60 WAS REPAIRED PER ER/A 609285-14 REV ORIGINAL SECTION I, PERMANENT REPAIR AND PRI 609285 REV 1. ASSOCIATED ER/A 14-609285 ADDED FOR AC 9516. (LP #2855756)
